Alert archive / Indiana / River Flood Warnings in 2018
River Flood Warning 185, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Aug 25, 2018, 11:07 PM EDT for 5 counties in Indiana. It took effect at Aug 26, 2018, 12:09 PM EDT. It was in force for 68 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2018, 11:07 PM EDT (03:07 UTC)
- In effect from
- Aug 26, 2018, 12:09 PM EDT
- Expired
- Aug 29, 2018, 8:00 AM EDT
- In force
- 68 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fountain County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Lafayette (LAFI3). The gauge peaked at 13.04 ft at Aug 26, 2018, 10:00 PM EDT.
- Action stage
- 7 ft
- Minor stage
- 11 ft
- Moderate stage
- 18 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03335500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
747
WGUS43 KIND 260307
FLWIND
Flood Warning
National Weather Service Indianapolis IN
1107 PM EDT Sat Aug 25 2018
...The National Weather Service in Indianapolis has issued a Flood
Warning for a portion of the following river in west central
Indiana...
Wabash River...
.Lowland flooding is expected to develop at and near Lafayette,
Indiana along the Wabash River on Sunday as a result of heavy rain
that fell today. Significant flooding is not expected. The
crest may be up to 3 feet above flood stage. Flooding may
move far enough downstream to warrant additional flood warnings
south of Lafayette on Sunday depending on the outcome of new
forecast data. Stay abreast of the latest forecasts and
warnings.
Flooding is expected to remain confined to low lands.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-260407-
/O.NEW.KIND.FL.W.0185.180826T1609Z-180829T1200Z/
/LAFI3.1.ER.180826T1609Z.180827T1800Z.180829T0000Z.NO/
1107 PM EDT Sat Aug 25 2018
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Lafayette.
* from Sunday afternoon to Wednesday morning.
* At Sat 10:30 PM the stage was 8.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue
to rise to near 13.9 feet by Monday afternoon. The river will fall
below flood stage by Tuesday evening.
* At 14.0 feet...Lowland flooding is in progress. High water affects
river cabins near North 9th Street. Low county roads are nearly
impassable. Tapawingo Park in West Lafayette begins to flood.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$4 follow-up statements
579
WGUS83 KIND 260313
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1113 PM EDT Sat Aug 25 2018
...A Flood Warning continues for a portion of the following river in
Indiana...
Wabash River...
.Lowland flooding is expected to develop at and near Lafayette,
Indiana along the Wabash River on Sunday as a result of heavy rain
that fell Saturday. Flooding is expected to remain confined to low
lands. The crest may be up to 3 feet above flood stage. Flooding may
move far enough downstream to warrant additional flood warnings
south of Lafayette on Sunday for the Covington and
Montezuma areas, depending on the outcome of new forecast data. Stay
abreast of the latest forecasts and warnings.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-270312-
/O.CON.KIND.FL.W.0185.180826T1609Z-180829T1200Z/
/LAFI3.1.ER.180826T1609Z.180827T1800Z.180829T0000Z.NO/
1113 PM EDT Sat Aug 25 2018
The Flood Warning continues for
The Wabash River at Lafayette.
* from Sunday afternoon to Wednesday morning.
* At Sat 10:30 PM the stage was 8.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue
to rise to near 13.9 feet by Monday afternoon. The river will fall
below flood stage by Tuesday evening.
* At 14.0 feet...Lowland flooding is in progress. High water affects
river cabins near North 9th Street. Low county roads are nearly
impassable. Tapawingo Park in West Lafayette begins to flood.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$051
WGUS83 KIND 270256
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1056 PM EDT Sun Aug 26 2018
...A Flood Warning continues for portions of the following rivers and
streams in Indiana...
Wabash River...
.Lowland flooding continues in the Lafayette, Indiana area and is
expected to push south along the Wabash River to Covington and
possibly Montezuma in west central Indiana on Monday as a result of
heavy rain that fell Saturday. The crest as of late Sunday evening
was in the Lafayette area, where the river level was about two feet
above flood stage. Flooding is expected to remain confined to low
lands, especially at Montezuma where the river is expected to
barely reach flood stage for about a day. Crests will be less than
two feet above flood stage.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-280256-
/O.EXT.KIND.FL.W.0185.000000T0000Z-180828T1415Z/
/LAFI3.1.ER.180826T0958Z.180827T0600Z.180828T0215Z.NO/
1056 PM EDT Sun Aug 26 2018
The Flood Warning continues for
The Wabash River at Lafayette.
* until Tuesday morning.
* At Sun 10:30 PM the stage was 13.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rise to near 13.1 feet by late tonight
then begin falling. The river will fall below flood stage Monday
evening.
* At 14.0 feet...Lowland flooding is in progress. High water affects
river cabins near North 9th Street. Low county roads are nearly
impassable. Tapawingo Park in West Lafayette begins to flood.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-280256-
/O.CON.KIND.FL.W.0186.180827T0948Z-180829T1330Z/
/CVGI3.1.ER.180827T0948Z.180828T0600Z.180829T0130Z.NO/
1056 PM EDT Sun Aug 26 2018
The Flood Warning continues for
The Wabash River at Covington.
* from late tonight to Wednesday morning.
* At Sun 09:45 PM the stage was 14.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and continue to
rise to near 16.8 feet by late Monday night. The river will fall
below flood stage by Tuesday evening.
* At 17.5 feet...Some low agricultural fields flood. Backyard flood
of cottages a short distance north of U.S. Highway 136. High water
blocks land access to at least one residence.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-280256-
/O.CON.KIND.FL.W.0187.180828T0900Z-180829T1200Z/
/MTZI3.1.ER.180828T0900Z.180828T1800Z.180829T0000Z.NO/
1056 PM EDT Sun Aug 26 2018
The Flood Warning continues for
The Wabash River at Montezuma.
* from late Monday night to Wednesday morning.
* At Sun 09:45 PM the stage was 10.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Monday night and continue
to rise to near 14.2 feet by Tuesday afternoon. The river will
fall below flood stage by Tuesday evening.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$370
WGUS83 KIND 271826
FLSIND
Flood Statement
National Weather Service Indianapolis IN
225 PM EDT Mon Aug 27 2018
...A Flood Warning continues for portions of the following rivers and
streams in Indiana...
Wabash River...
.Lowland flooding continues along the Wabash River in the Lafayette,
Indiana area, has started at Covington, and is expected to push
south along river to Montezuma in west central Indiana on Monday as
a result of heavy rain that fell Saturday. The crest as of Monday
afternoon was past the Lafayette area. Flooding is expected to
remain confined to low lands, especially at Montezuma where the
river is expected to barely reach flood stage for about a day.
Crests will be less than two feet above flood stage.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-281312-
/O.EXT.KIND.FL.W.0185.000000T0000Z-180828T1312Z/
/LAFI3.1.ER.180826T0958Z.180827T0201Z.180828T0112Z.NO/
225 PM EDT Mon Aug 27 2018
The Flood Warning continues for
The Wabash River at Lafayette.
* until Tuesday morning.
* At Mon 01:46 PM the stage was 12.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-281824-
/O.EXT.KIND.FL.W.0186.000000T0000Z-180829T1030Z/
/CVGI3.1.ER.180827T1137Z.180828T0600Z.180828T2230Z.NO/
225 PM EDT Mon Aug 27 2018
The Flood Warning continues for
The Wabash River at Covington.
* until Wednesday morning.
* At Mon 01:45 PM the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rise to near 16.7 feet by late tonight
then begin falling. The river will fall below flood stage Tuesday
evening.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-281824-
/O.EXT.KIND.FL.W.0187.180828T1200Z-180829T0600Z/
/MTZI3.1.ER.180828T1200Z.180828T1200Z.180828T1800Z.NO/
225 PM EDT Mon Aug 27 2018
The Flood Warning continues for
The Wabash River at Montezuma.
* from Tuesday morning to late Tuesday night.
* At Mon 01:45 PM the stage was 12.2 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to rise to near flood stage
Tuesday morning then fall back below flood stage.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$801
WGUS83 KIND 280259
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1059 PM EDT Mon Aug 27 2018
...The Flood Warning is no longer in effect for portions of the
following river in Indiana...
Wabash River...
.The Wabash River at Lafayette fell below flood stage this
evening, and will be cresting below flood stage at Montezuma, in
west central Indiana. As a result, the flood warnings for both
locations are hereby cancelled.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-280329-
/O.CAN.KIND.FL.W.0185.000000T0000Z-180828T1312Z/
/LAFI3.1.ER.180826T0958Z.180827T0201Z.180828T0126Z.NO/
1059 PM EDT Mon Aug 27 2018
The Flood Warning is cancelled for
The Wabash River at Lafayette.
* At Mon 10:30 PM the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at Mon 09:26 PM.
* Forecast...The river will continue to fall.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC121-165-167-280329-
/O.CAN.KIND.FL.W.0187.000000T0000Z-180829T0600Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1059 PM EDT Mon Aug 27 2018
The Flood Warning is cancelled for
The Wabash River at Montezuma.
* At Mon 10:45 PM the stage was 12.8 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 13.5 feet
Tuesday morning.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Aug 25, 10:20 PM EDT, 47 minutes earlier.
Area forecast discussion, Aug 25, 10:20 PM EDT, 47 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1020 PM EDT Sat Aug 25 2018 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 232 PM EDT Sat Aug 25 2018 An upper level disturbance will result in some chances for convection through Sunday. High pressure will build into the area for the early parts of next week. A frontal system may affect the area by the middle parts of next week. && .NEAR TERM /Rest of This Afternoon and Tonight/... Issued at 232 PM EDT Sat Aug 25 2018 Shower and thunderstorm activity expected to diminish across the area over the next couple of hours as the upper disturbance responsible moves off into Ohio. Model data suggest that although the upper feature will move away, a trailing vorticity lobe will hang back over the area through tonight. This, coupled with an enhanced area of flow at 850mb, may be enough to spark scattered convection from late this afternoon through tonight. Will keep some chance PoPs going through tonight as a result. Deep layer shear and lapse rates are marginally favorable for strong convection this afternoon and evening. Shear look to diminish by late tonight. Low level thicknesses suggest the GFS MOS guidance lows tonight look reasonable. && .SHORT TERM /Sunday through Tuesday/... Issued at 232 PM EDT Sat Aug 25 2018 Model data suggest an upper ridge will expand across the Ohio and Tennessee Valley regions during this period, while a short wave trough moves across the northern Rockies and Plains early next week. It appears that the air mass locally will be close to being capped off, but not confident mid level temperatures will be warm enough to hold off some convection, given attainable convective temperatures and a highly unstable air mass. Models suggest that there may still be a mid level vorticity lobe lingering over the area as well. Based on above, would prefer to keep some small chance PoPs going for Sunday. After Sunday, appears the cap will strengthen and instability will diminish as mid level temperatures warm. At this time, not really seeing anything in the operational or ensemble data that suggests a mentionable precipitation threat, so will go with a dry forecast after Sunday. Progged low level thicknesses suggest the GFS MOS highs on Sunday look a little cool. Will nudge up the guidance about 2-4 degrees in that period. The remainder of the periods look OK for now. && .LONG TERM /Tuesday night through Saturday/... Issued at 245 PM EDT Sat Aug 25 2018 ECMWF suggests a short wave passing through the upper midwest and Great Lakes on Tuesday night and Wednesday. The tail of this system looks to pass across Central Indiana and given the very warm and humid air mass that will be in place...chances for showers and storms appear reasonable. On Thursday into Saturday....mainly zonal flow is found aloft with little in the way of forcing dynamics. Meanwhile the ECMWF suggests high pressure moving across the Great Lakes...providing easterly flow to Central Indiana. As the High drifts farther east on Saturday...warmer and more humid southerly flow will return to Central Indiana. This will allow for at least a mention of diurnally driven chances for rain on Saturday. && .AVIATION /Discussion for the 260300Z IND TAF Update/... Issued at 1020 PM EDT Sat Aug 25 2018 No changes needed to the TAF. Previous discussion follows... Issued at 723 PM EDT Sat Aug 25 2018 Good confidence in mainly VFR conditions for the TAF period. Upper ridging suggests thunderstorm coverage will be too low tonight and Sunday to include thunder in the TAFs in any form. However, would not completely rule out a brief MVFR thunderstorm at any time. Should only see some cu. Winds will be south and southwest up to 10 knots. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JAS NEAR TERM...JAS SHORT TERM...JAS LONG TERM....Puma AVIATION...MK
Hazardous weather outlook, Aug 25, 4:34 PM EDT, 6 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 434 PM EDT Sat Aug 25 2018 INZ021-028>031-035>049-051>057-060>065-067>072-261000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 434 PM EDT Sat Aug 25 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Thunderstorm activity is possible through tonight. Isolated strong to severe storms are possible, mainly from late this afternoon through the late evening hours. Hazards: Cloud to ground lightning, heavy rainfall that may lead to localized flooding, strong gusty winds that may result in isolated damage, and hail. Timing: Best chances for strong to severe storms through about midnight EDT. Discussion: A low pressure system moving across the Great Lakes will result in the potential for thunderstorms activity through tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Thunderstorm activity is possible on Sunday, and from Tuesday night into Wednesday. Severe storms are not expected at this time. A few storms could be strong during the middle portion of next week as a frontal boundary moves into the area. Cloud to ground lightning, brief heavy rain, and gusty winds are possible with any storm. The heat and humidity will return on Sunday. The heat index could approach or even exceed 100 degrees during the afternoon hours from Sunday to Tuesday. Discussion: An upper ridge will expand into the Ohio Valley... bringing oppressive conditions Sunday through the middle of next week. A cold front arriving Wednesday will increase the threat for thunderstorms and bring a cool down from the heat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Aug 25, 7:50 PM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
750 PM EDT SAT AUG 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 1 NNW GREENSBURG 39.35N 85.48W
08/25/2018 DECATUR IN EMERGENCY MNGR
TRAFFIC LIGHT DAMAGED FROM HAIL. TIME
ESTIMATED FROM RADAR.
&&
BHHLocal storm report, Aug 25, 9:43 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
943 PM EDT SAT AUG 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TORNADO 5 NE RUSHVILLE 39.65N 85.38W
08/25/2018 RUSH IN EMERGENCY MNGR
POSSIBLE TORNADO TOUCHDOWN NEAR EAST COUNTY
ROAD 300 NORTH AND NORTH COUNTY ROAD 350
EAST. A CAMPER WAS THROWN INTO A HOUSE AND
TREES WERE TWISTED. ALSO, JUST W AND NW OF
THE HOUSE, EXTENSIVE CORN FIELD FLATTENING.
TIME IS APPROXIMATED FROM RADAR.
&&
BHHLocal storm report, Aug 25, 9:44 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 PM EDT SAT AUG 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN 4 SW CLARKSBURG 39.39N 85.40W
08/25/2018 M2.35 INCH DECATUR IN PUBLIC
&&
BHHLocal storm report, Aug 25, 9:48 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
948 PM EDT SAT AUG 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 5 NW YORKTOWN 40.22N 85.56W
08/25/2018 E0.25 INCH DELAWARE IN PUBLIC
FEW REPORTS OF PEA SIZE HAIL ALONG I-69 NEAR
MM241 RECEIVED BY DELAWARE COUNTY EOC AND
EMA.
0451 PM HAIL 3 S FORTVILLE 39.89N 85.84W
08/25/2018 E0.88 INCH HANCOCK IN PUBLIC
0503 PM HAIL 3 NW WYNNEDALE 39.86N 86.24W
08/25/2018 E0.25 INCH MARION IN TRAINED SPOTTER
TRAINED SPOTTER REPORTED BLINDING RAIN AND
SMALL HAIL OF UNKNOWN SIZE.
0520 PM TSTM WND DMG 1 ESE SPRING HILL 39.83N 86.17W
08/25/2018 MARION IN PUBLIC
TREE LIMBS AND POSSIBLY TREES DOWN IN CROWN
CEMETARY. RECEIVED VIA TWITTER.
0525 PM TSTM WND DMG 1 SW WARREN PARK 39.77N 86.07W
08/25/2018 MARION IN PUBLIC
SMALL BRANCHES DOWN. POWER FLICKERING OFF
AND ON. ESTIMATING 60 MPH GUSTS.
0530 PM HAIL 1 ESE WARREN PARK 39.77N 86.03W
08/25/2018 E0.75 INCH MARION IN PUBLIC
0605 PM TSTM WND DMG RUSHVILLE 39.62N 85.45W
08/25/2018 RUSH IN EMERGENCY MNGR
TREE ON HOUSE. TIME ESTIMATED BY RADAR.
0625 PM TSTM WND DMG RUSHVILLE 39.61N 85.45W
08/25/2018 RUSH IN EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS THE COUNTY, ONE ON
A HOUSE.
0705 PM TORNADO 5 NE RUSHVILLE 39.65N 85.38W
08/25/2018 RUSH IN EMERGENCY MNGR
POSSIBLE TORNADO TOUCHDOWN NEAR EAST COUNTY
ROAD 300 NORTH AND NORTH COUNTY ROAD 350
EAST. A CAMPER WAS THROWN INTO A HOUSE AND
TREES WERE TWISTED. ALSO, JUST W AND NW OF
THE HOUSE, EXTENSIVE CORN FIELD FLATTENING.
TIME IS APPROXIMATED FROM RADAR.
0709 PM TSTM WND DMG ADAMS 39.38N 85.56W
08/25/2018 DECATUR IN EMERGENCY MNGR
TREE ON HOUSE. TIME APPROXIMATED FROM RADAR.
0710 PM HAIL 1 N GREENSBURG 39.36N 85.48W
08/25/2018 E1.75 INCH DECATUR IN TRAINED SPOTTER
0710 PM HAIL 1 ESE GREENSBURG 39.34N 85.47W
08/25/2018 E1.75 INCH DECATUR IN EMERGENCY MNGR
APPROXIMATE LOCATION (CALLER STATED IT WAS
THE EAST SIDE OF GREENSBURG).
0715 PM TSTM WND DMG 1 NNW GREENSBURG 39.35N 85.48W
08/25/2018 DECATUR IN EMERGENCY MNGR
TRAFFIC LIGHT DAMAGED FROM HAIL. TIME
ESTIMATED FROM RADAR.
0715 PM HAIL 4 SW CLARKSBURG 39.39N 85.40W
08/25/2018 E1.00 INCH DECATUR IN PUBLIC
0717 PM HAIL 1 E GREENSBURG 39.34N 85.46W
08/25/2018 E2.75 INCH DECATUR IN PUBLIC
LOCATED AT NORTH COUNTY ROAD 80 NE AND EAST
CENTRAL AVENUE...THE EASTERN CITY LIMITS OF
GREENSBURG.
0730 PM HEAVY RAIN 4 SW CLARKSBURG 39.39N 85.40W
08/25/2018 M2.35 INCH DECATUR IN PUBLIC
&&Local storm report, Aug 25, 10:44 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1044 PM EDT SAT AUG 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 1 N CLARKSBURG 39.44N 85.35W
08/25/2018 DECATUR IN PUBLIC
TREE INTO A HOUSE, REPORTED BY CLARKSBURG
FIRE DEPT AND THEN FORWARDED VIA E-MAIL.
TIME IS APPROXIMATED FROM RADAR.
&&
BHHLocal storm report, Aug 25, 10:51 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1051 PM EDT SAT AUG 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 5 NW YORKTOWN 40.22N 85.56W
08/25/2018 E0.25 INCH DELAWARE IN PUBLIC
FEW REPORTS OF PEA SIZE HAIL ALONG I-69 NEAR
MM241 RECEIVED BY DELAWARE COUNTY EOC AND
EMA.
0451 PM HAIL 3 S FORTVILLE 39.89N 85.84W
08/25/2018 E0.88 INCH HANCOCK IN PUBLIC
0503 PM HAIL 3 NW WYNNEDALE 39.86N 86.24W
08/25/2018 E0.25 INCH MARION IN TRAINED SPOTTER
TRAINED SPOTTER REPORTED BLINDING RAIN AND
SMALL HAIL OF UNKNOWN SIZE.
0520 PM TSTM WND DMG 1 ESE SPRING HILL 39.83N 86.17W
08/25/2018 MARION IN PUBLIC
TREE LIMBS AND POSSIBLY TREES DOWN IN CROWN
CEMETARY. RECEIVED VIA TWITTER.
0525 PM TSTM WND DMG 1 SW WARREN PARK 39.77N 86.07W
08/25/2018 MARION IN PUBLIC
SMALL BRANCHES DOWN. POWER FLICKERING OFF
AND ON. ESTIMATING 60 MPH GUSTS.
0530 PM HAIL 1 ESE WARREN PARK 39.77N 86.03W
08/25/2018 E0.75 INCH MARION IN PUBLIC
0605 PM TSTM WND DMG RUSHVILLE 39.62N 85.45W
08/25/2018 RUSH IN EMERGENCY MNGR
TREE ON HOUSE. TIME ESTIMATED BY RADAR.
0625 PM TSTM WND DMG RUSHVILLE 39.61N 85.45W
08/25/2018 RUSH IN EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS THE COUNTY, ONE ON
A HOUSE.
0655 PM TSTM WND DMG 1 N CLARKSBURG 39.44N 85.35W
08/25/2018 DECATUR IN PUBLIC
TREE INTO A HOUSE, REPORTED BY CLARKSBURG
FIRE DEPT AND THEN FORWARDED VIA E-MAIL.
TIME IS APPROXIMATED FROM RADAR.
0705 PM TORNADO 5 NE RUSHVILLE 39.65N 85.38W
08/25/2018 RUSH IN EMERGENCY MNGR
POSSIBLE TORNADO TOUCHDOWN NEAR EAST COUNTY
ROAD 300 NORTH AND NORTH COUNTY ROAD 350
EAST. A CAMPER WAS THROWN INTO A HOUSE AND
TREES WERE TWISTED. ALSO, JUST W AND NW OF
THE HOUSE, EXTENSIVE CORN FIELD FLATTENING.
TIME IS APPROXIMATED FROM RADAR.
0709 PM TSTM WND DMG ADAMS 39.38N 85.56W
08/25/2018 DECATUR IN EMERGENCY MNGR
TREE ON HOUSE. TIME APPROXIMATED FROM RADAR.
0710 PM HAIL 1 ESE GREENSBURG 39.34N 85.47W
08/25/2018 E1.75 INCH DECATUR IN EMERGENCY MNGR
APPROXIMATE LOCATION (CALLER STATED IT WAS
THE EAST SIDE OF GREENSBURG).
0710 PM HAIL 1 N GREENSBURG 39.36N 85.48W
08/25/2018 E1.75 INCH DECATUR IN TRAINED SPOTTER
0715 PM HAIL 4 SW CLARKSBURG 39.39N 85.40W
08/25/2018 E1.00 INCH DECATUR IN PUBLIC
0715 PM TSTM WND DMG 1 NNW GREENSBURG 39.35N 85.48W
08/25/2018 DECATUR IN EMERGENCY MNGR
TRAFFIC LIGHT DAMAGED FROM HAIL. TIME
ESTIMATED FROM RADAR.
0717 PM HAIL 1 E GREENSBURG 39.34N 85.46W
08/25/2018 E2.75 INCH DECATUR IN PUBLIC
LOCATED AT NORTH COUNTY ROAD 80 NE AND EAST
CENTRAL AVENUE...THE EASTERN CITY LIMITS OF
GREENSBURG.
0730 PM HEAVY RAIN 4 SW CLARKSBURG 39.39N 85.40W
08/25/2018 M2.35 INCH DECATUR IN PUBLIC
&&Nearby
River Flood Warnings in Indiana, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.